# SDR ASAA2012110693254

- Difficulty date: November 6, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 23,954 hours, 7,401 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 457311382
- Part serial: EM155890
- Condition: Leaking
- Location: Nr 1 Fuel Sys
- Part time: 23,954 hours, 7,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FUEL SERVO HEATER  LEAKING.  R & R NR 1 ENGINE SERVO FUEL HEATER IAW AMM 73-11-07, LEAK AND OPS CHECKED GOOD.
